# SDR CA030910002

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,027 hours
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: HSP115P0941400
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THROUGH 15,000 FT CARGO DOOR CAUTION MESSAGE CAME ON. PRESSURIZATION NORMAL. PIN FOUND SHEARED ON LATCH TO STOW DOOR HANDLE. PIN REPLACED CHECKS SERVICABLE.
